MAUDE Adverse Event Report: ENCORE MEDICAL L.P ALTIVATE REVERSE, SMALL HUMERAL STEM IMPLANT INSERTER KNOB; BIT, DRILL

ENCORE MEDICAL L.P ALTIVATE REVERSE, SMALL HUMERAL STEM IMPLANT INSERTER KNOB; BIT, DRILL
Catalog Number 804-06-157
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Instrument failure - instrument broke, pieceleft in patient.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2021-01149; 804-06-157, s303-broke/cracked/damaged, instrument failure.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
ALTIVATE REVERSE, SMALL HUMERAL STEM IMPLANT INSERTER KNOB
Common Device Name
BIT, DRILL
Manufacturer (Section D)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P
9800 metric blvd
austin TX 78758
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758
MDR Report Key19068589
Report Number1644408-2024-00468
Device Sequence Number20033418
Product Code HTW
UDI-Device Identifier00190446269106
UDI-Public00190446269106
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number804-06-157
Device Lot Number289002L02
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer05/06/2024
Initial Report FDA Received Date04/08/2024
Supplement Report FDA Received Date06/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/22/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
533-12-048 LOT: 1493A1073
Outcome Attributed to Adverse Event Other;
Patient SexFemale